# SDR CALA2025053005123

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[EA 5510-01843 REV H OP 002]  L/H HORIZONTAL STABILIZER IN-SPAR RIB FOUND 2  CRACKS AT STAB STA 101.90 BEHIND #1 STIFFENER. REF AAR N/R 9967192 REPAIRED LH HORIZONTAL STAB IN-SPAR RIB STA 101.90 ON BEHIND #1 STIFFENER  IN REF TO  SRM 55-10-09-2R-5, FIG 203.  . REPAIRED LH HORIZONTAL STAB IN-SPAR RIB STA 101.90 ON BEHIND #1 STIFFENER IN REF TO SRM 55-10-09-2R-5, FIG 203.
